# SDR IPXA2019081215532

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 20,513 hours, 7,348 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. L HYD QTY EICAS MSG AND QTY LITE ILLUMINATED. RF DISPLAYED AT .45 LANDED WITH .12 QUANTITY AT 325.0 LANDING WEIGHT, R&R PACKING ON #12 SPOILER ACT FILTER CAP REF IPC 27-61-02-51. ITEM 425. OPS & LEAK CHECK GOOD. SERVICED L HYD QTY TO FULL.
